MAUDE Adverse Event Report: Centurion Medical Products, LP CENTURION; CVC INSERTION BUNDLE W/CATHETER

Centurion Medical Products, LP CENTURION; CVC INSERTION BUNDLE W/CATHETER
Catalog Number ECVC1525
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "blood return not present on blue and white lumen, minimally present on brown port with positioning and laying patient supine.".
 
Additional Manufacturer Narrative
The customer reported finding defective catheter after placement of central line catheter; successful placement of cvc was confirmed by xr terminating in the svc, with blood return not present on the blue and white lumen and minimally present on the brown port with positioning and laying patient supine.No sample or photo was received for the investigation; finished good production records, incoming inspection records, and finished good pack build were reviewed, and devices returned from the customer and from inventory were evaluated.Based on the complaint details and investigation, the complaint is not confirmed, and a device failure was unable to be confirmed due to the actual complaint sample not being returned.The incident reported within the complaint is not believed to be due to an occlusion in the device prior to insertion, and the root cause is determined to be customer caused.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
CENTURION
Common Device Name
CVC INSERTION BUNDLE W/CATHETER
Manufacturer (Section D)
Centurion Medical Products, LP
301 catrell drive
howell MI 48843 -170
Manufacturer Contact
shirisha mothe
three lakes drive
northfield, IL 60093--275
MDR Report Key50947492
Report Number1824619-2026-00152
Device Sequence Number9534304
Product Code OES
UDI-Device Identifier10653160253457
UDI-Public10653160253457
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberECVC1525
Device Lot Number2025030690
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown